# SDR DL757030016

- Difficulty date: January 2, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 57,754 hours, 30,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 377 FLOORBEAM WAS FOUND CORRODED.  THE UPPER CAP WAS TRIMMED OFF AND A NEW SECTION FABRICATED.  DURING INSTALLATION OF THE NEW SECTION, SEVERAL ATTACH HOLES COMMON TO THE FS 377 FRAME AT LBL 65 WERE DAMAGED.  THE AFFECTED HOLES WERE OVERSIZED, BUSHED, AND REPAIRED WITH AN ALUMINUM DOUBLER.  THE REPAIRS WERE ACCOMPLISHED PER ER/A 384265-14, REV A.
